João Batista S. de Oliveira

Personal Homepage
Employer
()
Email

Publication Statistics

Publication period start
2002
Publication period end
2002
Number of co-authors
2

Co-authors
Number of publications with favourite co-authors

Productive Colleagues
Most productive colleagues in number of publications

Publications

Lopes, Hélio, Oliveira, João Batista S. de, Figueiredo, Luiz Henrique de (2002): Robust adaptive polygonal approximation of implicit curves. In Computers & Graphics, 26 (6) pp. 841-852. http://dx.doi.org/10.1016/S0097-8493(02)00173-5